# SDR ASAA2017070521286

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,474 hours, 11,692 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR WILL NOT TEST UNLESS TEST BUTTON IS HELD IN THE DOWN POSITION.  ACFT GROUNDED. CLEANED RADAR TEST BUTTON AND RADAR TEST NORMALLY WITHOUT BEING HELD IN THE TEST POSITION MANUALLY.  GROUND VERIFICATION SUCCESSFUL IAW AMM 34-43-00.
